# SDR KO0R201409190008

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 70,396 hours, 14,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2150
- Part time: 70,396 hours, 14,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL IS CORRODED AT BS 2150 AT STRINGER, LONGERON, 12R.
